# SDR SWIA2019122647116

- Difficulty date: November 26, 2019
- Submitted: December 26, 2019
- Operation: Air carrier
- Aircraft: N934SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7722
- Aircraft time: 42,794 hours, 36,693 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 574
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FRAME AT FS 574.00 FROM STRINGER 24L TO 25R HAS CORROSION.   REMOVED CORROSION AND RESTORED FINISH IAW SRM. REMAINING MATERIAL THICKNESS IS WITHIN LIMITS. OPS CHECKED GOOD.
